Affordable Access

Publisher Website

Monomial reachability and zero controllability of discrete-time positive switched systems

Authors
Journal
Systems & Control Letters
0167-6911
Publisher
Elsevier
Publication Date
Volume
57
Issue
4
Identifiers
DOI: 10.1016/j.sysconle.2007.09.010
Keywords
  • Positive Systems
  • Discrete-Time Switched Systems
  • Reachability And Zero Controllability
Disciplines
  • Computer Science

Abstract

Abstract In this paper, monomial reachability and zero controllability properties of discrete-time positive switched systems are investigated. Necessary and sufficient conditions for these properties to hold, together with some interesting examples and some testing algorithms, are provided.

There are no comments yet on this publication. Be the first to share your thoughts.